# SDR UALA2010050601545

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 56,111 hours, 19,797 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON UNDERSIDE OF LEADING EDGE LT WING BET FUSE & PYL.  POSSIBLE BIRD STRIKE.  MARKED AND TAPED PER SRM, 7.5L X 3.25W DEPTH 16TH OF AN INCH.  MEETS UNDER 10 PERCENT LIMIT.  REPAIRED DENT.
